On singular integral equations with one-dimensional and multiple integrals of Cauchy type
Doklady Akademii Nauk, Tome 239 (1978) no. 2, pp. 265-268
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1978_239_2_a2,
author = {I. K. Lifanov},
title = {On singular integral equations with one-dimensional and multiple integrals of {Cauchy} type},
journal = {Doklady Akademii Nauk},
pages = {265--268},
year = {1978},
volume = {239},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1978_239_2_a2/}
}
I. K. Lifanov. On singular integral equations with one-dimensional and multiple integrals of Cauchy type. Doklady Akademii Nauk, Tome 239 (1978) no. 2, pp. 265-268. http://geodesic.mathdoc.fr/item/DAN_1978_239_2_a2/